RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 132–139 (Mi mz3958)  

This article is cited in 1 scientific paper (total in 1 paper)

Pseudocharacters on semidirect products of semigroups

V. A. Faiziev

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Full text: PDF file (1269 kB)

English version:
Mathematical Notes, 1993, 53:2, 208–213

Bibliographic databases:

Received: 08.10.1992

Citation: V. A. Faiziev, “Pseudocharacters on semidirect products of semigroups”, Mat. Zametki, 53:2 (1993), 132–139; Math. Notes, 53:2 (1993), 208–213

Citation in format AMSBIB
\Bibitem{Fai93}
\by V.~A.~Faiziev
\paper Pseudocharacters on semidirect products of semigroups
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 132--139
\mathnet{http://mi.mathnet.ru/mz3958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220820}
\zmath{https://zbmath.org/?q=an:0807.20052}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 208--213
\crossref{https://doi.org/10.1007/BF01208329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400039}


Linking options:
  • http://mi.mathnet.ru/eng/mz3958
  • http://mi.mathnet.ru/eng/mz/v53/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020